# SDR USAA2014092900003

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 46,767 hours, 17,227 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW REPORTED RUNAWAY HEAT.  MAXIMUM FWD TRIM TEMP GOT TO 152 & COCKPIT TEMP REACHED 102.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  FOUND LOOSE CONNECTOR ON LT INLET ACTUATOR.  SECURED CONNECTOR.  ACFT OK FOR SERVICE.
